# SDR DL72E951102

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521631273A
- Condition: Worn
- Location: Nr 1 Fore
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FORE FLAP, LEADING EDGE WORN 12 INCHES FROM I/B END LOWERSIDE.  FOUND DURING HMV, SHOP INSPECTION.  REPAIRED PER SRM 57-50-4, FIG 1.
